# SDR ASAA0380290

- Difficulty date: April 4, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99578243
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FLOORBOARD MISSING RIVETS AND IS DELAMINATED AT FS 200-237.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
